# SDR HALA2019061800303

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 40,507 hours, 6,613 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND LEFT ELEVATOR OUTBOARD TRAILING EDGE FILLER MATERIAL MISSING. 2" X 1" MATERIAL BOTTOM AND 7" X 1", AND 12" X 1" TOP.  EDGE DISTANCE BETWEEN TWO TOP MISSING MATERIAL IS 2". // PERFORMED TEMP REPAIR PER SRM 55-21-11-283-007 TABLE 001. PERFORMED TEMP REPAIR PER SRM 55-21-11-283-007 TABLE 001.
